# SDR ASAA2016122119116

- Difficulty date: December 21, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 10,184 hours, 3,343 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, CAPTAIN'S FMC WENT BLANK 3 TIMES. CAME BACK ON ITS OWN FIRST 2 TIMES. 3RD FAILURE, LOST ALL NAVIGATION DATA, "AT LIM" APPEARED UPPER DU, RAN QRH FOR SINGLE FMC OPS. CAPT'S FMC DID COME BACK LATER.  ACFT GROUNDED. ACCOMPLISHED FMC OPERATIONAL TEST IAW AMM 34-61-00 & FMC DOWNLOAD IAW AMM 34-61-00-810-802. OPS CHECKED GOOD.
